Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

Plan B help?

Posted by on Jan. 15, 2014 at 11:26 AM
  • 11 Replies

I dont know if any of you remember me but i lost my baby in oct. we just barely decided to start trying again my problem is that last month end of month we had an accident and i wasnt ready so i took the morning after pill it was about a week after my period anyways i started a period on the 4th of this month and it was longer then normal it stopped for a few days and now im bleeding again ive taken plan B before and only ever had an early period not this i called the OB and they said bleeding was normal in the month and it should straighten out in a couple cyles anyways my point being is i want to get pregnant this month anyone have any ideas for me has this happened to you? im freaked out i screwed up my system.

by on Jan. 15, 2014 at 11:26 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
gregheather
by Member on Jan. 15, 2014 at 12:13 PM
1 mom liked this

Plan B does screw up your system - it is a super high dose of hormones. You will have to wait until your cycles are regular again or you could risk birth defects.

withsecond
by Silver Member on Jan. 15, 2014 at 2:20 PM
It does mess with your cycles. I agree that you should probably wait a bit before trying, just to be safe.
NDADanceMom
by on Jan. 15, 2014 at 2:27 PM

Wow arent you worried about another MC?  Im sorry but a few months shouldnt have made that big of a difference considering the pregnancy lasts nearly a year.  I think it was a mistake to abort your baby because it messes with everything.  You may end up with another MC.  Its like training your body to not keep the baby inside. 

Mandi
by Bronze Member on Jan. 15, 2014 at 3:26 PM

have any of you actually read anything on it,  1 its not an abortion it doest allow you to ovulate i didnt abort anything so shut up. 2 it DOES NOT cause birth defects if you are pregnant and take it it litterally does nothing its just a surge of hormones like you said. and my OBGYN who has a medical degree do you? dosent seem to think its a big deal also ifi had tried after having my D&C in oct i would have been more likely then to have a MC again ignorance.

BoopBettyBoop
by Member on Jan. 15, 2014 at 3:30 PM
1 mom liked this

I would still wait till your cycles are regular, just for you own sanity of knowing when so you can plan for ovulation.  Wish you luck!

LNLMommy
by Bronze Member on Jan. 15, 2014 at 3:31 PM

 this. I think you will have to wait for your body to regulate itself again before trying

Quoting gregheather:

Plan B does screw up your system - it is a super high dose of hormones. You will have to wait until your cycles are regular again or you could risk birth defects.

 

Mandi
by Bronze Member on Jan. 15, 2014 at 3:34 PM

the pill is actually out of my system 5 days after i take it so either i had two periods or one really long one... either way i should ovulate next week or this week... i guess will see next month im not going to prevent pregnancy will see...

BoopBettyBoop
by Member on Jan. 15, 2014 at 3:37 PM
1 mom liked this

You could use this month as another "practice" month, and if it happens - Congratulations! and if not then you should know if your back on your schedule by next month.  My comment wasn't about waiting for it to be out of your system, just about making sure your cycle is back to regular.

 

Mandi
by Bronze Member on Jan. 15, 2014 at 3:55 PM

thanks sorry i was on the defensive

NDADanceMom
by on Jan. 16, 2014 at 9:54 AM

You should read up on it before you bash others.  You do ovulate as normal... your baby or fertilized egg (when do you start calling it a baby?  I dont tell people I have a fertilized egg in me, I call it a baby but whatever) is not allowed to implant in your womb so your fertilized egg is ejected out of your body.  Life did start... you just ended it. 


Quoting Mandi:

have any of you actually read anything on it,  1 its not an abortion it doest allow you to ovulate i didnt abort anything so shut up. 2 it DOES NOT cause birth defects if you are pregnant and take it it litterally does nothing its just a surge of hormones like you said. and my OBGYN who has a medical degree do you? dosent seem to think its a big deal also ifi had tried after having my D&C in oct i would have been more likely then to have a MC again ignorance.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)